MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI FEMORAL SZ4 RM/LL; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI FEMORAL SZ4 RM/LL; EARLY INTERVENTION : KNEE FEMORAL
Catalog Number 102408400
Medical Device Problem Codes Component Missing (2306); Packaging Problem (3007)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that once opened the sealed box, some sterile package and some labels were found in it instead of the device.Since the hospital didn't have another prothesis of the same size, the intervention had a delay of more than 2 hours.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d10 corrected: h3 and h6.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.No device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination(s).Based on the inability to find any additional related reports against the provided product code/lot code combination(s) it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.A review of the uni femoral product lot 503034 manufacturing records was completed by the manufacturing site, with notification received that: ¿dhr reviewed, no deviations or nonconformances were noted.¿ investigational inputs were requested as indicated per internal procedures for this failure mode, however no information was provided to depuy.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Post marked surveillance is per sep 419.¿ device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI FEMORAL SZ4 RM/LL
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7554678
Report Number1818910-2018-60904
Device Sequence Number13782440
Product Code HRY
UDI-Device Identifier10603295001805
UDI-Public10603295001805
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102408400
Device Lot Number503034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer10/02/2018
08/22/2019
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date10/02/2018
08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR